MAUDE Adverse Event Report: ST PAUL LEVEL 1 FLUID WARMER; DEVICE, WARMING, BLOOD AND PLASMA

ST PAUL LEVEL 1 FLUID WARMER; DEVICE, WARMING, BLOOD AND PLASMA
Model Number DI-300
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device arrived damaged.Discovered upon opening.No injury.
 
Additional Manufacturer Narrative
Other text: h6: event problem and evaluation codes: updated.H10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing was performed.Visual inspection found the broken tube can observe in the sample returned.Functional testing with samples of good part taken from the manufacturing process line was compared vs the sample returned by the customer, no difference was identified between those, and they were not easily detached or broken.Issue cannot be confirmed since was could not replicated.Based on the sample returned by the customer and comparison that was made vs a good part taken from the process, it was no possible to replicate the issue, based in the dhr and in process inspection controls parts were tested with no issues reported, the probably root cause can be related transportations issues.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken accordingly.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).

Brand Name
LEVEL 1 FLUID WARMER
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16704188
Report Number3012307300-2023-03769
Device Sequence Number3676867
Product Code KZL
UDI-Device Identifier20695085430015
UDI-Public20695085430015
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2025
Device Model NumberDI-300
Device Catalogue NumberDI-300
Device Lot Number4136456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown